×

zbMATH — the first resource for mathematics

Über die Auflösung der Singularitäten 3-dimensionaler komplexer Räume, I, II. (German) Zbl 0141.27401
Math. Ann. 151, 304-331 (1963); 154, 387-405 (1964).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abhyankar, S.: Concepts of order and rank on a complex space, and a condition for normality. Math. Ann.141, 171?192 (1960). · Zbl 0107.15001
[2] ?? Local uniformization on algebraic surfaces over ground-fields of characteristic ? 0. Ann. Math.63, 491?526 (1956). · Zbl 0108.16803
[3] Behnke, H., u.K. Stein: Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1?16 (1951). · Zbl 0043.30301
[4] Cartan, H.: Séminaire E. N. S. 1951/52, hektographiert.
[5] – Séminaire E. N. S. 1953/54.
[6] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math.5, 233?292 (1960). · Zbl 0100.08001
[7] ??, u.R. Remmert: Zur Theorie der Modifikationen I. Stetige und eigentliche Modifikationen komplexer Räume. Math. Ann.129, 274?296 (1955). · Zbl 0064.08101
[8] ?? ?? Komplexe Räume. Math. Ann.136, 245?318 (1958). · Zbl 0087.29003
[9] Hironaka, H.: Resolution of singularities of an algebraic variety (characteristic zero), hektographiert. · Zbl 0122.38603
[10] Hirzebruch, F.: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen. Math. Ann.126, 1?22 (1953). · Zbl 0093.27605
[11] Hopf, H.: Schlichte Abbildungen und lokale Modifikationen 4-dimensionaler komplexer Mannigfaltigkeiten. Comment. Math. Helv.29, 132?155 (1955). · Zbl 0064.41703
[12] Kreyszig, E.: Stetige Modifikationen komplexer Mannigfaltigkeiten. Math. Ann.128, 479?492 (1955). · Zbl 0064.08002
[13] Kuhlmann, N.: Zur Theorie der Modifikationen algebraischer Varietäten. Schriftenreihe Math. Inst. Univ. Münster, Heft 14 (1959). · Zbl 0098.13102
[14] ?? Projektive Modifikationen komplexer Räume. Math. Ann.139, 217?238 (1960). · Zbl 0118.07602
[15] ?? Die Normalisierung komplexer Räume. Math. Ann.144, 110?125 (1961). · Zbl 0096.27801
[16] Levi, B.: Risoluzione delle singolarità puntuali delle superficie algebriche. Atti Accad. Sc. Torino,33, 66?86 (1897). · JFM 28.0557.01
[17] Remmert, R.: Projektionen analytischer Mengen. Math. Ann.130, 410?441 (1956). · Zbl 0070.07701
[18] ?? Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328?370 (1957). · Zbl 0079.10201
[19] Remmert, R., u.K. Stein: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263?306 (1953). · Zbl 0051.06303
[20] Serre, J. P.: Géométrie algebrique et géometrie analytique. Ann. Inst. Fourier6, 1?42 (1955/56). · Zbl 0075.30401
[21] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63?93 (1956). · Zbl 0074.06301
[22] Stoll, W.: Über meromorphe Abbildungen komplexer Räume I, II. Math. Ann.136, 201?239, 393?429 (1958). · Zbl 0096.06202
[23] Walker, R. J.: Reduction of the singularities of an algebraic surface. Ann. Math.36, 336?365 (1935). · Zbl 0011.36801
[24] Zariski, O.: Algebraic surfaces. Ergeb. Math. Berlin: Springer 1935. · Zbl 0010.37103
[25] ?? The reduction of the singularities of an algebraic surface. Ann. Math.40, 639?689 (1939). · Zbl 0021.25303
[26] ?? A simplified proof for the resolution of singularities of an algebraic surface. Ann. Math.43, 583?593 (1942). · Zbl 0063.08389
[27] ?? Local uniformization on algebraic varieties. Ann. Math.41, 852?896 (1940). · Zbl 0025.21601
[28] ?? Reduction of the singularities of algebraic three-dimensional varieties. Ann. Math.45, 472?542 (1944). · Zbl 0063.08430
[29] ?? The compactness of the Riemann manifold of an abstract field of algebraic functions. Bull. Am. Math. Soc.50, 683?691 (1944). · Zbl 0063.08390
[30] –, andP. Samuel: Commutative algebra, vol. II. The University Series in Higher Math. Princeton N. J. (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.